# SDR SWAA2021100510805

- Difficulty date: August 23, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231XF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231XF IN PASSENGER CABIN.  EVALUATED FLOOR PANEL 231XF AND FOUND WITHIN LIMITS IAW SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 1 A. DAMAGE SIZE: #1) L= 72.50 INCH W= 0.50 INCH; #2) L= 72.50 INCH W=3.25 INCH #3) L= 66.00 INCH W= 0.50 INCH .   REPAIRED FLOOR PANEL 231XF AT PASSENGER CABIN IAW SRM 53-00-50-2R-1 REPAIR 1.
